Announcement

Collapse
No announcement yet.

I need help!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • I need help!!!

    Hello all, I am newly diagnoised with IC and have put on elmiron. I have gotten very sick from it and now the doctors are telling me to stop taking the medicine for a few days to make sure that is the cause of my feeling so sick. As soon as I started taking the medication I became extremely dizzy, nauseated, and even have been vomitint quite a bit. Nothing is seeming to make this go away, it only keeps getting worse. I had to start smoking pot to get the nause to suffice enough so I can try to eat something. Does anyone have any information or advice for me. I am at a loss and am not sure where to go from here. Please help me.
    Last edited by dawn01; 05-24-2007, 08:59 PM. Reason: spelling incorrect

  • #2
    dawn,
    do you mean the doctor put you on Elmiron or Elavil?Elmiron is usually the drug of choice for IC patients because it helps to repair the lining of the bladder, but it does have some side efects. There are other treatments out there besides elmiron, such as DMSO and differnt instills that you can talk to your doctor about, but there are also differt tricyllic antidepressants thet they use for IC sufferers as well. On the first part of this web site there is all kinds of treatment option information avaliable for IC patients. Also you might try reading others posts and asking them what they were first put on when they were diagnosed.
    Blessings & Hugs,
    Eva

    Comment


    • #3
      I meant elmiron. Sorry about that, my spelling isn't the greatest.

      Comment


      • #4
        It could be a side effect from the elmiron. I am very sensitive to all meds, so I know how that goes. How long have you been off the elmiron? Are you still feeling very sick?
        Jen

        Comment


        • #5
          I am sorry tou are feeling ill. Maybe you just have a buk. Did you read the info pack when you picked up the rx? I think the doctor gave you great advice to stop it and then retry in a few days, if you get the same reaction, then it most likley is the elmiron.
          'The will of God will never take you where the Grace of God will not protect you.'

          Comment


          • #6
            If the problem is the elmiron, the nausea should go away within a day or two. Are you on any other medications? Just a note about elmiron --- some people find they can take it if they empty the capsule into water, stir it and take it that way, discarding the empty capsule. Others find taking it with a small amount of food works best. You might talk with your doctor about one of those alternatives.

            The Patient Handbook at http://www.ic-network.com/handbook will help you learn about other treatment options.

            Warm healing thoughts,
            Donna
            Stay safe


            Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
            Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

            Have you checked the ICN Shop?
            Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

            Patient Help: http://www.ic-network.com/patientlinks.html

            Sub-types https://www.ic-network.com/five-pote...markably-well/

            Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

            AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

            I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
            [3MG]

            Anyone who says something is foolproof hasn't met a determined fool

            Comment

            Working...
            X